# SDR CALA0700336

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 20,122 hours, 6,993 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MLG WHEEL WELL LEFT FORWARD BULKHEAD HAD A CRACK ON VAPOR BARRIER, REAR SPAR CENTER SECTION, LT SIDE THAT HAD MIGRATED BEYOND A STOP DRILL.  THE CRACK WAS NOW 18 INCHES LONG.  A TEMPORARY REPAIR HAD BEEN PERFORMED PREVIOUSLY A FEW MONTHS PRIOR.  A PERMANENT REPAIR WAS PERFORMED IAW SRM 57-10-10 TO BAYS 5, 7 AND 8.
